# SDR SWIA202164975

- Difficulty date: December 19, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT CUTTOUT FRAME HAS 6 DENTED STOP FITTING PADS.   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED RH EMERGENCY EXIT DOOR STOP PADS IAW CRJ-200 AMM 52-21-00-000/400-803. REF ATTACHED CONTINUATION FOR WORK PERFORMED.
